MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000119753

Медицинская библиотека · Dermatology (Basel, Switzerland) · 2008

Severe drug hypersensitivity reaction in a young woman treated with doxycycline.

Robles David T, Leonard Jennifer L, Compton Nicholas, Waghmare Alpana, McDonough Karen A, George Evan, Wolgamot Greg, Fleckman Philip

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Doxycycline is a commonly prescribed medication for the management of acne vulgaris. Severe adverse reactions to this medication are uncommon. We describe an unusual case of a 20-year-old female who experienced a life-threatening hypersensitivity reaction, including fever, lymphadenopathy, hepatitis, nephritis and severe pneumonitis with respiratory failure following oral administration of doxycycline for facial acne.

Для цитирования: Robles David T, Leonard Jennifer L, Compton Nicholas, Waghmare Alpana, McDonough Karen A, George Evan, Wolgamot Greg, Fleckman Philip. Severe drug hypersensitivity reaction in a young woman treated with doxycycline.. Dermatology (Basel, Switzerland). 2008. DOI: 10.1159/000119753.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.